Volume 3 (1999)

Download this article
For printing
Recent Issues

Volume 26
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals

Embeddings from the point of view of immersion theory : Part II

Thomas G Goodwillie and Michael Weiss

Geometry & Topology 3 (1999) 103–118

DOI: 10.2140/gt.1999.3.103

Forward citations
G Arone, P Lambrechts, I Volić, Calculus of functors, operad formality, and rational homology of embedding spaces, Acta Mathematica 199 (2007) 153
R Budney, F Cohen, On the homology of the space of knots, Geometry & Topology 13 (2009) 99
T G Goodwillie, J R Klein, Multiple disjunction for spaces of Poincare embeddings, Journal of Topology 1 (2008) 761
B A Munson, A manifold calculus approach to link maps and the linking number, Algebraic & Geometric Topology 8 (2008) 2323
O Randal-Williams, Embedded Cobordism Categories and Spaces of Submanifolds, International Mathematics Research Notices (2010)
A Skopenkov, A classification of smooth embeddings of 3-manifolds in 6-space, Mathematische Zeitschrift 260 (2008) 647